Ok so I'm a frequent opioid user, 90% of the time I take dilaudid but up until now I've only the generic pills.
Recently I met a guy who is selling what they call "M8" it's the white triangle pill with an 8 on one side and two triangles seperated by a | in the middle. This one.
Side A: http://images.ddccdn.com/images/pill...f/dilaudid.jpg
Side B: http://images.ddccdn.com/images/pill...b/dilaudid.jpg
And since this is not generic I though it would be a bit stronger in the effect but I really didn't think that the side effects would be so strong to make it unbearable.
Itching is one of the side effects of hydromorphone but even with 6mg generic IV I never really got annoyed by how much it was itching on my body.
Now I've only done half of one M8 and the itching is HELL, it's itching EVERYWHERE ALL OVER MY BODY, on my arms, my feets, under my nose, even on my head where my hair is, seriously it itches so much it makes the amazing effect of hydromorphone be dulled by the fact I'm only thinking about the itching all the time.
Is it possible that the pill he sold me was counterfeit and that one of the product they used to "cut" it induces heavy itching all over my body, or is it just the brand name dilaudid that does this, please help... What can I do to make this stop!!!!